MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM

I.T.S. GMBH SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM
Model Number 61152-100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the qc documents of the last three batches of the affected device shipped to the distributor and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.The drill was used for a fixation of the distal phalanx of the toe and no sleeve or additional instrumentation was used.According to the reps statement, the angle/torque was not changed by the surgeon during the surgery.The surgeon fixed three toes simultaneously and on the third the drill broke.
 
Event or Problem Description
It was reported that a cannulated drill broke intraoperatively.Original surgery time unkown.No delay in surgery.

Brand Name
SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM
Common Device Name
SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key9645902
Report Number3004369035-2020-00001
Device Sequence Number2768463
Product Code HTW
UDI-Device Identifier09120047301128
UDI-Public09120047301128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61152-100
Device Catalogue Number61152-100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date01/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;